# SDR WX0A2024021231961

- Difficulty date: February 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 51,104 hours, 32,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 895364
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON ESPU CAPACITY TEST FOUND BATTERY 11WL AND 13WL FAILED. / REMOVED FAILED UNITS AND INSTALLED SERVICEABLE BATTERY PACKS IN LOCATION 11 AND 13WL.  TEST GOOD.  IAW A320 AMM 33-51-38-400-002-A"
